Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 59, Number 1

All articles in this issue are freely accessible.

Extension sets
A. D. Wallace.
Trans. Amer. Math. Soc. 59 (1946), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014809
The approximation by partial sums of Fourier series
R. Salem and A. Zygmund.
Trans. Amer. Math. Soc. 59 (1946), 14-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015538
Capacity of sets and Fourier series
R. Salem and A. Zygmund.
Trans. Amer. Math. Soc. 59 (1946), 23-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015537
Equilong maps of the $∞^{3}$ circles
John DeCicco.
Trans. Amer. Math. Soc. 59 (1946), 42-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014755
On the structure and ideal theory of complete local rings
I. S. Cohen.
Trans. Amer. Math. Soc. 59 (1946), 54-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016094
Contour integration in the theory of the spherical pendulum and the heavy symmetrical top
Walter Kohn.
Trans. Amer. Math. Soc. 59 (1946), 107-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015940
A new foundation of the projective differential theory of curves in five-dimensional space
Su-Cheng Chang.
Trans. Amer. Math. Soc. 59 (1946), 132-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015262
The theory of Boolean-like rings
Alfred L. Foster.
Trans. Amer. Math. Soc. 59 (1946), 166-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015045
American Mathematical Society